Welcome to the Anxiety Forum - A Home for Those with Anxiety, Fear, or Panic Attacks.
Driving 468x60
Results 1 to 6 of 6
  1. #1

    Unhappy desperately need medication help!!

    I am a 16 year old female.

    My symptoms are basically the following..

    Unexplainable aches and pains
    Night sweats
    Night terrors
    Anxiety
    Hot flashes/episodes of extreme sweating throughout the day
    Fatigue. Constant tiredness or lack of motivation to do things.
    Anxiety attacks involve shaking violently all over and vomiting for hours until there is nothing left in my body & the next couple of days my body is so achy that I can't leave my bed or eat.
    I am stuck at this point, my doctor and psychologist said it was most likely side affects to my medication 100mg Sertraline or 40mg propranolol which is a beta blocker, but they haven't done anything to solve this issue. And it is affecting my life so much. Could this be something else? I have had multiple blood tests for almost everything, I feel constantly exhausted emotionally and physically, they're not listening.

  2. #2
    Senior Member
    Join Date
    Apr 2013
    Location
    Arizona
    Posts
    604
    I am sorry you are going through all of this. Those symptoms sound really miserable.

    I wouldn't look at it as your doctors are not listening- they just think you may need to wait it out and see if it gets better. Medications CAN cause a heck of a lot of issues, especially at first. How long have you been on the medication?

    If it has been a while and they aren't changing anything, I'd find new doctors... that amount of stress and issues is not worth it. =/
    "I've got 99 problems and 93 of them are completely made up scenarios in my head that I'm stressed about for absolutely no logical reason."

  3. #3
    Senior Member
    Join Date
    May 2011
    Location
    London
    Posts
    7,090
    Hey Ellesse,

    That sucks. Lizzy's right though, start up symptoms can be insane. Mine put me in hospital. They do tend to decrease over time though, then one day you wake up and feel pretty good.

    If you've been on your meds a short time, this kind of thing isn't too unusual. If you've been on them for three months, it's probably worth changing.

  4. #4
    Senior Member
    Join Date
    Jun 2013
    Posts
    5,876
    \hi Ellesse, in your age you are still developing, your hormones make havoc in the body. talk to doctor they can check the levels. My anxiety started in my childhood, but at this time no one had known about it. I am no sure easy access to information on internet helps you or the opposite..........Welcome to the forum.
    ''“If you cry because the sun has gone out of your life, your tears will prevent you from seeing the stars.”
    ''
    ― Rabindranath Tagore

  5. #5
    Junior Member
    Join Date
    Aug 2015
    Posts
    8
    Hello, I think you should go with another doctor to check you, if your doctor don't listen to you... I hope this may be helpful, when I started with... this, I searched through the web for doctors, read medical reviews or take recommendations, I found a good psychiatrist really soon but not everyone does. Good luck, and hope you feel better soon.

  6. #6
    Junior Member
    Join Date
    Sep 2015
    Location
    Chicago, IL
    Posts
    5
    I can relate. I took Ritalin for a 3 month period. It's isn't the usual medication for Anxiety, but 1 pill before going to work kept my mood elevated the whole day and when I came home, I was able to sleep. Now, I have stopped taking Ritalin everyday. I still go through some forms of anxiety from days work, but it is manageable. And If I know that it is going to be a stressful day, I occasionally take 1 pill before work, but do consult your doctor before you decide anything. Hope it helps.

 

 

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Driving Large